Space-time approximation of parabolic systems with variable growth

Dominic Breit, Prince Romeo Mensah

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study a parabolic system with p(t,x)-structure under Dirichlet boundary conditions. In particular, we deduce the optimal convergence rate for the error of the gradient of a finite element-based space-time approximation. The error is measured in the quasi norm and the result holds if the exponent p(t,x) is (αt,αx)-Hölder continuous.
Original languageEnglish
Pages (from-to)2505–2552
Number of pages48
JournalIMA Journal of Numerical Analysis
Volume40
Issue number4
Early online date18 Nov 2019
DOIs
Publication statusPublished - Oct 2020

Fingerprint

Dive into the research topics of 'Space-time approximation of parabolic systems with variable growth'. Together they form a unique fingerprint.

Cite this